MathSciNet Relay Station
MathSciNet bibliographic data
MR1694399 (2000f:28009) 28A80 (28A78)
Morán, Manuel Dynamical boundary of a self-similar set. Fund. Math. 160 (1999), no. 1, 1–14.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement